Im on dialysis. and im on medication for my high blood pressure.my question is why my pressure never go down even after i took the tablet.now im on 'caslot' 25 mg twice a day. i always feel my irregular heartbeat.its like its pumping really hard. im really worried.and my doctor never explain to me why.
ESRD (End Stage Renal Disease) is a progessive deterioration in kidney function that ultimately requires dialysis to filter the and maintain normal electrolytes and to rid the body of fluid. The dialysis machine replaces the kidneys
The most common cause of renal failure is essential hypertension which damages the tissues of the kidney and ultimately cause them to fail. Sometimes, after the kidneys fail, they continue to produce an agent that causes the blood pressure to be elevated.
This is one of the surgically correctable causes of high blood pressure in renal failure patients. Diagnosis of this condition is made by drawing blood samples to check for the presence of this agent. thanks and good luck
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.